# SDR UHLA201507080609

- Difficulty date: July 8, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 33,390 hours, 31,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND ON THE PILOTS WINDSHIELD CUTOUT UPPER FRAME.   REPAIRED IAW ETD2015-145-064691.
